# SDR SWAA031682

- Difficulty date: July 28, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 58,119 hours, 56,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER CLIPS CRACKED (5 EA) AT BS 727B AT STR 7L, BS 663 AT STR 10L, BS 500D AT STR 8L, BS 380 AT STR 8L AND BS 360 AT STR 5L.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
